# SDR 2023F00031

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: General aviation
- Aircraft: N573PT
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 10,031 hours, 6,070 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Corroded
- Location: Overheat Detect
- Part time: 10,031 hours, 6,070 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY BATTERY OVERHEAT INDICATION IN FLIGHT.
